Health

A Man Took So Much Erectile Dysfunction Medicine It Turned His Vision Red

Written by admin

A man consumed so much of a widely-used erectile dysfunction drug that it stained his vision red, according to researchers. The 31-year-old patient is reported to have taken a liquid dose of sildenafil citrate—the active ingredient in Viagra—but ignored dosage guidelines and took so much that it caused “persistent retinal toxicity.” The patient bought the medicine over the internet so doctors couldn't keep tabs on how much he was taking. The study, which examines erectile dysfunction drugs' impact on vision, was published in a peer-reviewed journal. The patient's condition didn't improve after doctors tried several treatments, meaning his vision could be stained permanently. “People live by the philosophy that if a little bit is good, a lot is better,” said Richard Rosen, lead investigator of the case. “This study shows how dangerous a large dose of a commonly used medication can be.”

Let’s block ads! (Why?)


Source link

About the author

admin

Leave a Comment